# SDR SWAA2024022646102

- Difficulty date: January 29, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727f S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS 727F PLUS 6 INCH AND S-25R AFT CARGO COMPARTMENT 2024-69168<[01] PERFORMED PERMANENT REPAIR ON SUPPORT ZEE BTW BS727E AND BS727I AT LEVEL OF STR25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 AND SRM 51-40-02 SEE INDIVIDUAL SIGNS-OFF BELOW;[02] PERFORMED PERMANENT REPAIR ON SUPPORT ZEE BTW BS727E AND BS727I AT LEVEL OF STR25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-5 AND SRM 51-40-02 SEE INDIVIDUAL SIGNS-OFF BELOW  ITEM RII
